# SDR UIEA2024102501064

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 100,217 hours, 15,989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BLG INBOARD TRUNNION SUPPORT BEAM TOOL MARK DAMAGED.( REMOVED TOOL MARK AS PER SRM 51-20-01. PERFORMED NDI AS PER 747 NDTM 51-00-00-PART 6 PART 4. CLEANED THE HOLES AND APPLIED ALODINE & PRIMER AS PER SOPM 20-41-02, SRM 51-20-01, BOEING SR TLS-TLS-24-0838-03B AND EO 4453C542. NO FURTHER DEFECTS NOTED )
